# SDR AALA202002259033

- Difficulty date: February 13, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 18,952 hours, 7,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A83125
- Condition: Corroded
- Location: Bs 321-338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R1 DOOR CUT OUT THRESHOLD SUPPORT BETWEEN BS 321 AND BS 338 AT RBL 58. REPLACED SUPPORT PER SRM 51-40-02.
